# SDR A6WA201040002

- Difficulty date: December 9, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Part number: 22850181159
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT JETPIPE 2ND RIB CRACKED.  REAPRED RT JETPIPE 2ND RIB IAW CMM TASK 78-11-00-300-810-A01.  REPAIR SRS 042.
